A semilinear elliptic system involving nonlinear boundary condition and sign-changing weight function

K. J. Brown, Tsung Fang Wu

Research output: Contribution to journalArticle

64 Citations (Scopus)

Abstract

In this paper, we study the combined effect of concave and convex nonlinearities on the number of solutions for a semilinear elliptic system (E?, µ) involving nonlinear boundary condition and sign-changing weight function. With the help of the Nehari manifold, we prove that the system has at least two nontrivial nonnegative solutions when the pair of the parameters (?, µ) belongs to a certain subset of R2. © 2007 Elsevier Inc. All rights reserved.

Original languageEnglish
Pages (from-to)1326-1336
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume337
Issue number2
DOIs
Publication statusPublished - 15 Jan 2008

Keywords

  • Nehari manifold
  • Nonlinear boundary conditions
  • Semilinear elliptic systems

Fingerprint Dive into the research topics of 'A semilinear elliptic system involving nonlinear boundary condition and sign-changing weight function'. Together they form a unique fingerprint.

Cite this